Imperial College London

DrMartinOrr

Faculty of Natural SciencesDepartment of Mathematics

Research Associate
 
 
 
//

Contact

 

m.orr

 
 
//

Location

 

681Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

I am a post-doc working in arithmetic and Diophantine geometry in particular, unlikely intersections, Shimura varieties and abelian varieties.

For my publications, preprints, etc, please see my personal web page:

http://wwwf.imperial.ac.uk/~morr/

Publications

Journals

Orr M, Height bounds and the Siegel property

Orr M, 2017, On compatibility between isogenies and polarizations of abelian varieties, International Journal of Number Theory, Vol:13, ISSN:1793-0421, Pages:673-704

Daw C, Orr M, 2016, Heights of pre-special points of Shimura varieties, Mathematische Annalen, Vol:365, ISSN:0025-5831, Pages:1305-1357

Orr M, 2015, Families of abelian varieties with many isogenous fibres, Journal Fur Die Reine Und Angewandte Mathematik, Vol:705, ISSN:0075-4102, Pages:211-231

Orr M, 2015, Lower bounds for ranks of Mumford-Tate groups, Bulletin De La Société Mathématique De France, Vol:143, ISSN:0037-9484, Pages:229-246

More Publications